umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectrum of certain Banach algebras and ∂-problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 90, no 1, 51-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Warsawa: Polish Acad. Sci. , 2007. Vol. 90, no 1, 51-58 p.
Identifiers
URN: urn:nbn:se:umu:diva-19542OAI: oai:DiVA.org:umu-19542DiVA: diva2:201999
Available from: 2009-03-06 Created: 2009-03-06 Last updated: 2017-12-13

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
In the same journal
Annales Polonici Mathematici

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf